HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 The irreducibilities of Appell's F_4 / Kato, Mitsuo -- Department of Mathematical Sciences, College of Science, University of the Ryukyus20-Jan-1995 Ryukyu mathematical journal Vol.7 p.25-34 紀要論文
2 Approximation of the Korovkin type for vector-valued functions / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus20-Jan-1995 Ryukyu mathematical journal Vol.7 p.65-81 紀要論文
3 A reexamination of the Wigner and Araki-Yanase theorem, 2 / Matsumoto, Shuichi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus20-Jan-1995 Ryukyu mathematical journal Vol.7 p.45-64 紀要論文
4 ON ASYMPTOTIC NORMALITY OF ESTIMATES FOR SMOOTHING PARAMETERS IN THE HOLT-WINTERS SEASONAL FORECASTING METHOD / Chen, Chunhang -- Department of Mathematical Science, College of Science, University of the Ryukyus20-Jan-1995 Ryukyu mathematical journal Vol.7 p.1-11 紀要論文
5 A NOTE ON THE ASYMPTOTIC DISTRIBUTION OF THE PERIODOGRAM OF A LONG MEMORY PROCESS / Chen, Chunhang -- Department of Mathematical Science, College of Science, University of the Ryukyus20-Jan-1995 Ryukyu mathematical journal Vol.7 p.13-24 紀要論文

1